# SDR CA970822003

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: C2FS533
- Condition: Cracked
- Location: Fs228
- Part time: 9,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION CRACKS WERE FOUND AT FUSELAGE STATION 228 ON THE BULKHEAD, ATTACHED TO THE VERTICAL STABILIZER SPAR. EMPENNAGE REMOVED AND BULKHEAD WAS REPLACED. TOTAL TIME ACCUMULATED SINCE LAST ANNUAL WAS 65 HOURS. NO REPORTS OF ROUGH WATER OR HARD LANDINGS OR FLIGHT TURBULENCE HAD BEEN REPORTED.
